# SDR KPVA20074

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 43,981 hours, 59,765 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0160
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(PIREP) CLIMBING OUT AT 6000 FT FROM HNL THE SMOKE WARNING LIGHT KEPT COMING ON INTEMITTANTLY AND STAYED ON.  (MX) REMOVED AND REPLACED NR 2 BAGGAGE SMOKE DETECTOR AND PERFORMED OPS CHECK IAW DHC-8 MM 26-12-00 PG 201.
